# SDR ASOA201100320

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 17,956 hours, 15,987 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD DETERIORATED.  R & R PAX DOOR EXIT PLACARD IAW AMM 11-30-00. R & R PAX DOOR EXIT PLACARD IAW AMM 11-30-00.
